MathSciNet Relay Station
MathSciNet bibliographic data
MR1195433 11F11 (11Y16)
Cohn, Harvey How branching properties determine modular equations. Math. Comp. 61 (1993), no. 203, 155–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement